advertisement
Question
Posted by: george | 2007/05/07

re:cud she be pregnant

hi, u said she cud be pregnant,she took da norvelo and now 4days later she is bleedin,its dark brown it dat implantation bleeding or her periods?last peroid was on 10th april

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A withdrawal bleed is common after Norlevo. This is a good sign that she is not pregnant, though not absolute.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement